Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1971, Volume 39, Issue 1

Generalized Least Squares with an Estimated Variance Covariance Matrix<23:GLSWAE>2.0.CO;2-J
p. 23-33

G. S. Maddala

The paper discusses why certain commonly used two-step procedures give estimators which are asymptotically less efficient than the maximum likelihood estimator when there are lagged dependent variables among the regressors. This sort of problem is often encountered in the estimation of distributed lag models with serial correlation in the residuals.

Log In To View Full Content